# SDR HNAA2022071800234

- Difficulty date: June 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 49,206 hours, 46,900 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E920281 - FR 72 IS CRACKED BTW STR 17L-16L .... REMOVED AND REPLACED FR 72 BTW STR 15L-14R. IAW EMB 145 SRM 51-40-02
